About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 301718, 10 pages
http://dx.doi.org/10.1155/2013/301718
Research Article

Some Iterative Methods Free from Derivatives and Their Basins of Attraction for Nonlinear Equations

1Department of Chemistry, Roudehen Branch, Islamic Azad University, Roudehen, Iran
2Department of Mathematics, Zahedan Branch, Islamic Azad University, Zahedan, Iran
3Department of Mathematics and Applied Mathematics, School of Mathematical and Natural Sciences, University of Venda, P. Bag X5050, Thohoyandou 0950, South Africa

Received 4 January 2013; Accepted 2 April 2013

Academic Editor: Fathi Allan

Copyright © 2013 Farahnaz Soleimani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farahnaz Soleimani, Fazlollah Soleymani, and Stanford Shateyi, “Some Iterative Methods Free from Derivatives and Their Basins of Attraction for Nonlinear Equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 301718, 10 pages, 2013. doi:10.1155/2013/301718